MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L
Model Number 02.07.1202L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 01/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 1 year and 8 months after primary for knee stiffness and patellofemoral pain.The surgeon revised all the devices successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 february 2023: lot 2102494: (b)(4) items manufactured and released on 04-may-2021.Expiration date: 2026-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Visual inspection performed by r&d knee manager: from visual inspection no anomalies can be noted on the explanted devices that could have played a role in the event.No residual cement on the tibia baseplate and no residual bone can be noted on the internal surface of the femur intended to be in contact with the bone.This is not an evidence of lack of fixation; in fact, in the event description, loosening has not been reported.Yellow markings can be seen on the explanted tibial insert.This turning of the color into yellow in some portions of the uhmwpe components.This is something that affects only the external surfaces of the insert and not related to abnormal oxidation of the liner.From visual inspection, there is no evidence that the event is related to a faulty device.Additional devices involved in the event, batch review performed on 06 february 2023: gmk-sphere 02.12.1002l femoral component sphere cementless size 2 l lot.1810121 (item not registered in usa).Lot 1810121: (b)(4) items manufactured and released on 23-apr-2019.Expiration date: 2024-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-sphere 02.12.0210fl tibial insert fixed sphere flex size 2/10 mm l (k121416) lot.2010581 lot 2010581: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 2 L
Common Device Name
TIBIAL TRAY FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16458789
Report Number3005180920-2023-00103
Device Sequence Number14067065
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model Number02.07.1202L
Device Catalogue Number02.07.1202L
Device Lot Number2102494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight50 KG